# SDR UPS204477

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE RIGHT HORIZONTAL STABILIZER AFT INTERSPAR WEB INBOARD ATTACHING BRACKET INSIDE ACCESS PANEL AREA 9206.  MAINTENANCE FABRICATED NEW STIFFENER AND INSTALLED IAW SRM 51-30-2 AND 55-10-1.
